# SDR 2000UALA00048

- Difficulty date: January 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Engine: Pwa PW4052
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Stuck
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH AIRSPEED INDICATOR  STICKING WITH FLAG IN VIEW.  *S/D*  CAPTAIN MACH AIRSPEED INDICATOR STICKS WITH AIRSPEED FLAG OCCURRED ON FINAL DESCENT AND INTERMITTENTLY DURING APPROACH.  REPLACED CAPTAIN MACH AIRSPEED INDICATOR (P/N 4039891-906).  COMPONENT SENT TO THE MANUFACTURER  FOR REPAIR.  MOTOR STICKS AFTER HEATING, AIRSPEED MOTOR REPLACED.
